# SDR SWAA2021092814022

- Difficulty date: September 1, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STA 727 TO STA 767; RBL 22; WL 156. ; / [12] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS 727-767; RBL 22 PER SRM 51-40-02; DWG#146A7500.; [13] VERIFIED INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS 727-767; RBL 22 PER SRM 51-40-02; DWG#146A7500.; [14] VERIFIED ALL STEPS COMPLETE.
